# SDR CALA2023060901797

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 111,035 hours, 11,471 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 148W71022
- Condition: Cracked
- Location: Rh Bs 2370
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - AD 2022-06-07 / EA 5380-01117 - RH BS 2370 PIVOT BULKHEAD FORWARD CHORD FOUND CRACKED, RESOLVE THE DAMAGE BY PERFORMING OP 026 MODIFICATION. TRANSFER REF NR HX WO.1827344 AND ORIGINATED BY EMP V896827. RH BS2370 PIVOT BULKHEAD FWD CHORD REPLACEMENT AS PER ECRA5380-01113 REV B OP026 WORK ACCOMP BY MECH V893003 AND INSP BY V896876 RII APPROVED BY HX329567
